# SDR SWAA2020032442719

- Difficulty date: March 4, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FUSELAGE EXTERNAL SKIN BS 947-1006 STR 2L-2R         REPAIRED CORROSION DAMAGE ON FUSELAGE SKIN BS 947- 1006 STR 2L-2R PER ER 20-02114 REV IR AND EA 1-753-36761 REV IR
